# SDR SWAA2024111256977

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 12,095 hours, 5,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO; AFT. LOWER CORNER THRESHOLD IS CRACKED.<[01] REMOVED; AND REPLACED FWD. CARGO; AFT. LOWER CORNER THRESHOLD IAW. 53-11-02.;[02] INSPECTION C/W FOR REMOVED; AND REPLACED FWD. CARGO; AFT. LOWER CORNER THRESHOLD IAW AMM 53-11-02.
